# SDR AALA202503207548

- Difficulty date: February 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347106020300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED / BROKEN UPPER SPLICE / SECTION CONNECTING AT FR 57 AND S24R. REPLACED SPLICE PER SRM 51-42-11.
